MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 18F X 1.2 CM BUTTON KIT; FEEDING DEVICE

BARD ACCESS SYSTEMS 18F X 1.2 CM BUTTON KIT; FEEDING DEVICE
Model Number 000292
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported event, lot number was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device was labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 000292 feeding device allegedly experienced fluid leak.This report was received from a single source.This event did involve patient with no reported patient injury.The patients age, weight and gender were not provided.
 
Additional Manufacturer Narrative
For the reported event, lot number was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device was labeled for single use.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
18F X 1.2 CM BUTTON KIT
Common Device Name
FEEDING DEVICE
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
lot #1, road #3, km 79.7
salt lake city UT 84116
MDR Report Key9946789
Report Number3006260740-2020-01232
Device Sequence Number14276081
Product Code KGC
UDI-Device Identifier10801741087919
UDI-Public(01)10801741087919
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number000292
Device Catalogue Number000292
Device Lot NumberHUBY0564
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer03/31/2020
Initial Report FDA Received Date04/09/2020
Supplement Report FDA Received Date04/14/2020
Patient Sequence Number1